# SDR CALA2019110501910

- Difficulty date: October 31, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-55-3-6021 INTERIOR STRAP CORRODED AT FUSELAGE STA 1825 AT A FT SIDE OF APU AIR INLET DOOR HOUSING CUTOUT.REF. VT SAN ANTONIO AEROSPACE N/R 0076275 BLENDED CORROSION AND CHECKED LIMITS ON INTERIOR STRAP AT STA 18 25 AFT SIDE OF APU AIR INLET DOOR HOUSING CUTOUT L=18.5 W=1.80 D =.060 ORIG MAT THICKNESS .100 OUT OF LIMITS IAW B757-2 SRM 53-80 -15 FIG 101 TABLE 101 REPAIRED STRAP IAW B757-2 SRM 53-80-15 REP AIR 1 FIG 202. WORK ACCOMPLISHED
